MathSciNet Relay Station
MathSciNet bibliographic data
MR351312 (50 #3801) 81.35
Ahlrichs, Reinhart Asymptotic behavior of atomic bound state wave functions. J. Mathematical Phys. 14 (1973), 1860–1863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement